Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Nonlinear similarity of matrices


Authors: Sylvain E. Cappell and Julius L. Shaneson
Journal: Bull. Amer. Math. Soc. 1 (1979), 899-902
MSC (1970): Primary 57E05, 57A15, 15A21; Secondary 54C05, 12A50, 34D05, 22A05, 15A18
DOI: https://doi.org/10.1090/S0273-0979-1979-14688-3
MathSciNet review: 546313
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. V. I. Arnold, Ordinary differential equations, M.I.T. Press, Cambridge, Mass., 1973. MR 361233
  • 2. S. E. Cappell and Julius L. Shaneson, Pseudo-free group actions. I, Proc. 1978 Aarhus Topology Conf. (to appear). MR 482766
  • 3. S. E. Cappell and Julius L. Shaneson, Which groups have pseudo-free actions on spheres (to appear).
  • 4. S. E. Cappell and Julius L. Shaneson, Linear algebra and topology, Bull. Amer. Math. Soc. (N.S.) 1 (1979), 685-687. MR 532553
  • 5. S. E. Cappell and Julius L. Shaneson, Linear representations which are topologically the same (to appear).
  • 6. N. Kuiper and J. W. Robbins, Topological classification of linear endomorphisms, Invent. Math. 19 (1973), 83-106. MR 320026
  • 7. H. Poincaré, Sur les courbes définies par les équations différentielles, Oeuvres de H. Poincaré, Vol. I 1928, Gauthier Villars, Paris.
  • 8. G. de Rham, Reidemeister's torsion invariant and rotations of S, Internat. Conf. on Differential Analysis, Oxford Univ. Press, Cambridge, 1964, pp. 27-36.
  • 9. G. de Rham, S. Maumary and M. Kervaire, Torsion et type simple d'homotopie, Lecture Notes in Math., vol. 48, Springer-Verlag, Berlin, New York, 1967.
  • 10. M. Rothenberg, Torsion invariants and finite transformation groups, Proc. Sympos. Pure Math., vol. 32, Amer. Math. Soc., Providence, R. I., pp. 267-312, 1978. MR 520507
  • 11. R. Schultz, On the topological classification of linear representations (to appear). MR 500964

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57E05, 57A15, 15A21, 54C05, 12A50, 34D05, 22A05, 15A18

Retrieve articles in all journals with MSC (1970): 57E05, 57A15, 15A21, 54C05, 12A50, 34D05, 22A05, 15A18


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1979-14688-3

American Mathematical Society